MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR15
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing documentation could not be completed as the lot number was not provided.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product or additional information is received at a later date, the investigation will be updated as applicable.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported via clinical trial (b)(6) the patient experienced a perihepatic hematoma that required being tract re-cauterized.The relationship to the study device and study procedure is probable relation to the ae.The patient has recovered.
 
Additional Manufacturer Narrative
(b)(4) date sent: 12/8/2021.Not enough data provided to perform a call home investigation.No device will be returned to neuwave for further investigation.The root cause is unknown.

Brand Name
NEUWAVE PR PROBE 15CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kara ditty-bovard
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key12786581
Report Number3008769756-2021-00098
Device Sequence Number5155871
Product Code NEY
UDI-Device Identifier00853719006395
UDI-Public00853719006395
Combination Product (Y/N)N
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPR15
Device Catalogue NumberPR15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown